Acta haematologica · 1991
Phenytoin-induced agranulocytosis: a nonimmunologic idiosyncratic reaction?
Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Sharafuddin M J, Spanheimer R G, McClune G L
Аннотация
Agranulocytosis is a rare side effect of phenytoin treatment. We describe the case of an elderly man who developed agranulocytosis 2 weeks following initiation of phenytoin treatment, on no cytotoxic drugs or any other medications except decadron. The white blood cell count was 300/mm3 with absent granulocytes. The liver enzymes were also noted to be newly elevated. Complete workup showed no evidence of infection. The patient was managed as a case of neutropenic fever and phenytoin was discontinued. A bone marrow biopsy showed absent granulocyte precursors after myelocytes, and an antigranulocyte antibody titer was negative, which suggests a direct toxic effect rather than an immunologic phenomenon. Both agranulocytosis and hepatitis were readily reversible on phenytoin cessation.